# SDR F3LA200800204

- Difficulty date: April 4, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N916FR
- Make and model: Airbus A319-112
- Aircraft serial: 1876
- Aircraft time: 21,497 hours, 8,472 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C CHECK INSPECTION NOTED R2 DOOR SILL HAS CORROSION AROUND NUT CLIP HOLE AT FRAME 66.  MAINTENANCE FABRICATED REPAIR ANGLE IN ACCORDANCE WITH THE REQUIREMENTS OF SRM 53-41-14, FABRICATED LEFT AND RIGHT REPAIR ANGLES IN ACCORDANCE WITH THE REQUIREMENTS OF EA A0-53F-12234.  REMOVED CORROSION IN ACCORDANCE WITH THE REQUIREMENTS OF SRM 53-41-14 FIGURE 201, MATERIAL FOR ANGLE REPAIR 7075T7351.  INSTALLED REPAIR SPLICE IN ACCORDANCE WITH THE REQUIREMENTS OF EA A9-53R-30218 AND SRM 53-41-14 FIGURE 201.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.
